# SDR AALA202212289427

- Difficulty date: December 10, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 74,286 hours, 29,985 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON RIGHT WING SLAT TRACK NR 1 MID FORWARD ATTACH BOLT.  MAINTENANCE REPLACED THE BOLT IAW TASK CARD 26C61057005.
